# SDR DALA2022052603655

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 69,145 hours, 25,321 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 ON SVC CK FOUND 1L DOOR ASSIST BOTTLE DISCHARGED. CORRECTIVE ACTION: R/R 1L DOOR ASSIST BOTTLE PER B757 AMM 52-11. NO LEAKS NOTED. (8807675)
